# SDR 012807N514CS1

- Difficulty date: January 28, 2007
- Submitted: February 1, 2007
- Operation: Air carrier
- Aircraft: N514CS
- Make and model: Cessna 560XL
- Aircraft serial: 5605328
- Aircraft time: 4,081 hours, 2,827 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 99125373
- Part serial: 0684
- Condition: Malfunctioned
- Location: Mlg
- Part time: 4,081 hours, 2,827 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

DURING FINAL APPROACH, THE GEAR WAS SELECTED DOWN.  THE LT MAIN FAILED TO GIVE A DOWN AND LOCKED INDICATION AND THE RED UNLOCKED LIGHT STAYED ON.  THE CREW DECLARED AN EMERGENCY AND USING THE CHECKLIST THE GEAR WAS BLOWN DOWN.  THE GEAR STILL DID NOT INDICATE DOWN AND LOCKED.  THE CREW REQUESTED A TOWER FLY-BY TO SEE IF GEAR WAS DOWN.  TOWER REPORTED GEAR LOOKED DOWN, DURING CLIMB OUT TO SET UP APPROACH THE INDICATOR SWITCHED AND ALL DOWN AND LOCKED INDICATIONS WERE NORMAL.  AIRCRAFT LANDED WITH NO PROBLEM.  LOCAL MAINTENANCE CHANGED GEAR ACTUATOR, PERFORMED ALL REQUIRED CHECKS WITH NO DEFECTS NOTED.  AIRCRAFT RETURNED TO SERVICE 01/30/2007.
